RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find



Search through the site:
Find



Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1997, Volume 9, Issue 4, Pages 28–46 (Mi aa805)  

This article is cited in 3 scientific papers (total in 3 papers)

Research Papers

Additive Galois modules in complete discrete valuation fields

M. V. Bondarko, S. V. Vostokov, I. B. Zhukov

St. Petersburg State University, Department of Mathematics and Mechanics

Full text (in Russian): PDF file (966 kB)

English version:
St. Petersburg Mathematical Journal, 1998, 9:4, 675–693

Bibliographic databases:

Received: 15.03.1997

Citation: M. V. Bondarko, S. V. Vostokov, I. B. Zhukov, “Additive Galois modules in complete discrete valuation fields”, Algebra i Analiz, 9:4 (1997), 28–46

Citation in format AMSBIB
\Bibitem{BonVosZhu97}
\by M.~V.~Bondarko, S.~V.~Vostokov, I.~B.~Zhukov
\paper Additive Galois modules in complete discrete valuation fields
\jour Algebra i Analiz
\yr 1997
\vol 9
\issue 4
\pages 28--46
\mathnet{http://mi.mathnet.ru/aa805}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1604032}
\zmath{https://zbmath.org/?q=an:0902.11050}
\transl
\jour St. Petersburg Math. J.
\yr 1998
\vol 9
\issue 4
\pages 675--693


Linking options:
  • http://mi.mathnet.ru/eng/aa805
  • http://mi.mathnet.ru/eng/aa/v9/i4/p28

    SHARE: VKontakte.ru FaceBook Twitter Ya.ru Mail.ru Liveinternet Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. М. В. Бондарко, С. В. Востоков, “Разложение идеалов в абелевых $p$-расширениях полных дискретно нормированных полей”, Вопросы теории представлений алгебр и групп. 5, Зап. научн. сем. ПОМИ, 236, ПОМИ, СПб., 1997, 23–33  mathnet  mathscinet  zmath; M. V. Bondarko, S. V. Vostokov, “A decomposition of ideals in an Abelian $p$-extension of complete discretely valuated fields.”, J. Math. Sci. (New York), 95:2 (1999), 2058–2064  crossref
    2. Fesenko, I, “On the image of noncommutative local reciprocity map”, Homology Homotopy and Applications, 7:3 (2005), 53  crossref  mathscinet  zmath
    3. М. В. Бондарко, “Проблема Леопольда для вполне разветвленных абелевых расширений полных дискретных нормированных полей”, Алгебра и анализ, 18:5 (2006), 99–129  mathnet  mathscinet  zmath; M. V. Bondarko, “Leopoldt's problem for Abelian totally ramified extensions of complete discrete valuation fields”, St. Petersburg Math. J., 18:5 (2007), 757–778  crossref
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:135
    Full text:37
    First page:1

     
    Contact us:
     Terms of Use  Registration © Steklov Mathematical Institute RAS, 2014